It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acid Reflux / GERD Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 128 for belching and chest pain. (0.131 seconds)


... ryone i dont even know if i am on the right message board or not with what i am looking for answers on. My mother is 67 years old just went through breast cancer and is doing well with that already in her radiation treatment and surgeon said she is going to be fine. ... (2 replies)
Chest pains
Nov 2, 2006
... t pain in the left side for several months, i have had a chest xray and blood tests all have came back normal, i also feel the need to constantly clear my throat and occassionaly the mucus is blood stained, my question is could it be GERD. ... (4 replies)
Chest pain
Oct 17, 2006
... I have been suffering with excessive belching and chest and arm pain in the left side, sometimes the chest pain is really bad it worries me that it could be heart related, but i went to the doctor and he took my blood pressure and listened to my heart and both were fine. ... (2 replies)

... I am 31 years old and recently diagnosed with GERD. ... (0 replies)
... I'm sure there are threads that have this same question, but I wanted to ask again and get an answer for myself. ... (3 replies)
... I smoked a pack of cigarettes a day since I was 18. I've never had any health problems in my life before this. The last week of January I started having severe chest pains. I had just quit my job to play poker full time and didn't have health insurance. ... (0 replies)
... I have another post but saw this one and feel I can "bond" with you all. I have the belching, upset stomach, nausea, diarrhea, and chest pain. ... (9 replies)
... I was on Nexium and It also made me more bloated, increased my belching and my chest pain due to the excess gas. Over the counter Zantac relieves the burn but increases the belching, Prilosec OTC gave me intense headaches. ... (28 replies)
... Hi, it is quite possible that the meds you have started to take for hypothyroid (levothyroxine or similar) is the cause of your original 'gasping' problem as that can be a side effect. Nexium is a stronger acid suppressant to Zantac, so whilst you got on ok with Zantac it is likely that the Nexium is cutting out too much acid, causing your new type of indigestion. That is... (6 replies)
... Hello all. I am posting on behalf of my grandmother... she's been in so much pain lately and I just wish there was something I could do to help. ... (1 replies)
... Do you have phlem that you can't cough up and when you breath do you feel presure pushing against you from your stomach , do you seem to swallow air? ... (8 replies)
... To start off, I'm 25 and a male. I'm about 5 foot 7 inches and. He60lbs. I think I'm fairly healthy. I don't always eat the greatest and don't exercise nearly as much as I should. For the past year and a half, I've been having bouts with anxiety on and off. ... (8 replies)
... long. I was so tempted to go back on them, as since stopping them I've spent countless successive nights without sleep, trying to stay upright, popping antacids and belching like a trooper, pains in chest, back and throat. I lost 8 kg. ... (11 replies)
... long. I was so tempted to go back on them, as since stopping them I've spent countless successive nights without sleep, trying to stay upright, popping antacids and belching like a trooper, pains in chest, back and throat. I lost 8 kg. ... (11 replies)
... Lower digestive problems sometimes come from antibiotics killing off normal bacteria, but your esophagus and stomach don't normally HAVE any bacteria. I think the tetracycline just damaged your stomach, and now it has to heal. ... (14 replies)
... Or perhaps that was at the ER before that.. I dunno, I've had so many ER and Dr visits in the last year or two, Also my tongue was kinda white as well. ... (3 replies)
... Oh, and why your arm pain might be related.. ... (3 replies)
... but seeing how the doctor's investigations are discounting that it seems extremely unlikely. Since you are getting the pains into both arms now, an itchy throat and stomach disturbances I am wondering if your vagus nerves are in some way implicated. ... (3 replies)
... (2 replies)
... I'm sorry to hear your mother is having such a hard time. Unfortunately, stomach problems are a common side effect of cancer treatment, and they sometimes last long after the treatment is over. ... (2 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 07:37 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!